MAUDE Adverse Event Report: CONMED LARGO 5.5MM (I.D.) X 70MM SHOULDER CANN SET WITHOUT FENES; ACCESSORIES,ARTHROSCOPIC

CONMED LARGO 5.5MM (I.D.) X 70MM SHOULDER CANN SET WITHOUT FENES; ACCESSORIES,ARTHROSCOPIC
Catalog Number 9718
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the 9718, 5.5mm (i.D.) x 70mm shoulder cann set without fenes device was being used during an unnamed procedure on (b)(6) 24, and ¿gasket came out of cannula in to patient shoulder, gasket was removed with shaver¿.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of four reports, regarding four devices, for this device family and failure mode.During this same time frame 145,103 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00003.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
5.5MM (I.D.) X 70MM SHOULDER CANN SET WITHOUT FENES
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19201277
Report Number1017294-2024-00045
Device Sequence Number7952291
Product Code NBH
UDI-Device Identifier10845854013243
UDI-Public(01)10845854013243(17)250326(10)1344719
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Catalogue Number9718
Device Lot Number1344719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic